# SDR 2022F00285

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: General aviation
- Aircraft: N703KW
- Make and model: Boeing 767
- Aircraft serial: 24343
- Aircraft time: 61,431 hours, 35,310 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Part number: 20131A
- Part serial: 66130
- Condition: Depleted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK DISCHARGES IN LESS THAN 15 MINUTES (M732) AT STA 1010RN
